Alert archive / South Carolina / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 90, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Aug 15, 2023, 4:47 PM EDT for 4 counties in South Carolina. It was in force for 43 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 15, 2023, 4:47 PM EDT (20:47 UTC)
- Expired
- Aug 15, 2023, 5:30 PM EDT
- In force
- 43 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chesterfield County, SC, Fairfield County, SC, Kershaw County, SC, Lancaster County, SC
The radar
The Columbia radar (KCAE), 84 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 15, 4:50 PM EDT | TSTM WND DMG | 6 Ssw Irwin, SC | Reported trees down near the intersection of Green Road and Great Falls Highway, Hwy. 200. |
| Aug 15, 4:50 PM EDT | TSTM WND DMG | 6 Ssw Irwin, SC | Reported trees down near the intersection of Green Road and Great Falls Highway, Hwy. 200. |
| Aug 15, 4:50 PM EDT | TSTM WND DMG | 6 Ssw Irwin, SC | Reported trees down near the intersection of Green Road and Great Falls Highway, Hwy. 200. |
| Aug 15, 4:54 PM EDT | TSTM WND DMG | 5 Nnw Liberty Hill, SC | Reported trees down near the intersection of Cedar Creek Road and Mount Carmel Road. |
| Aug 15, 4:54 PM EDT | TSTM WND DMG | 5 Nnw Liberty Hill, SC | Reported trees down near the intersection of Cedar Creek Road and Mount Carmel Road. |
| Aug 15, 4:54 PM EDT | TSTM WND DMG | 5 Nnw Liberty Hill, SC | Reported trees down near the intersection of Cedar Creek Road and Mount Carmel Road. |
| Aug 15, 4:58 PM EDT | TSTM WND DMG | 2 Sse Irwin, SC | Reported trees down near Sunday Place Road just of Hwy. 200. |
| Aug 15, 4:58 PM EDT | TSTM WND DMG | 2 Sse Irwin, SC | Reported trees down near Sunday Place Road just of Hwy. 200. |
| Aug 15, 4:58 PM EDT | TSTM WND DMG | 2 Sse Irwin, SC | Reported trees down near Sunday Place Road just of Hwy. 200. |
| Aug 15, 4:58 PM EDT | TSTM WND DMG | 2 Ssw Irwin, SC | Lancaster Co dispatch reported trees down blocking the road at 2893 Bethel Rd. Time estimated. |
| Aug 15, 5:02 PM EDT | TSTM WND DMG | 2 Ssw Elgin, SC | Lancaster Co dispatch reported trees down blocking the road at 672 W Doc Garris Rd. Time estimated. |
| Aug 15, 5:08 PM EDT | TSTM WND DMG | 3 Wsw Kershaw, SC | Reported tree down along Kershaw Country Club Road. |
| Aug 15, 5:08 PM EDT | TSTM WND DMG | 3 Wsw Kershaw, SC | Reported tree down along Kershaw Country Club Road. |
| Aug 15, 5:08 PM EDT | TSTM WND DMG | 3 Wsw Kershaw, SC | Reported tree down along Kershaw Country Club Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 15, 1:48 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.8 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 832 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 1002 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
215
WUUS52 KCAE 152047
SVRCAE
SCC025-039-055-057-152130-
/O.NEW.KCAE.SV.W.0090.230815T2047Z-230815T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
447 PM EDT Tue Aug 15 2023
The National Weather Service in Columbia has issued a
* Severe Thunderstorm Warning for...
Northeastern Fairfield County in central South Carolina...
Lancaster County in central South Carolina...
Northwestern Chesterfield County in central South Carolina...
Northern Kershaw County in central South Carolina...
* Until 530 PM EDT.
* At 447 PM EDT, severe thunderstorms were located along a line
extending from near USC Lancaster to near Springdale, moving east
at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
* Locations impacted include...
Lancaster, Springdale, Lake Wateree Dam, Pageland, Kershaw, Elgin,
Heath Springs, Westville, USC Lancaster, Irwin, Liberty Hill, Mt
Pisgah, Longtown, Buford, Lake Wateree State Park, Jefferson, North
Central High School, Arrowood Estates, Bell Town Fire Station, and
Faith Christian School.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3482 8079 3481 8033 3433 8045 3434 8100
3455 8094 3455 8087 3460 8089 3467 8089
3469 8086 3474 8088 3482 8087 3484 8080
TIME...MOT...LOC 2047Z 256DEG 32KT 3474 8083 3438 8092
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PL2 follow-up statements
855
WWUS52 KCAE 152104
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
504 PM EDT Tue Aug 15 2023
SCC039-152114-
/O.CAN.KCAE.SV.W.0090.000000T0000Z-230815T2130Z/
Fairfield SC-
504 PM EDT Tue Aug 15 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FAIRFIELD COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central South Carolina.
LAT...LON 3482 8079 3481 8033 3443 8042 3448 8085
3468 8083
TIME...MOT...LOC 2104Z 256DEG 32KT 3477 8067 3441 8076
$$
SCC025-055-057-152130-
/O.CON.KCAE.SV.W.0090.000000T0000Z-230815T2130Z/
Lancaster SC-Chesterfield SC-Kershaw SC-
504 PM EDT Tue Aug 15 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR LANCASTER...NORTHWESTERN CHESTERFIELD AND NORTHERN KERSHAW
COUNTIES...
At 504 PM EDT, severe thunderstorms were located along a line
extending from near Buford to near Liberty Hill, moving east at 35
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Lancaster, Pageland, Kershaw, Elgin, Heath Springs, Westville, USC
Lancaster, Irwin, Liberty Hill, Mt Pisgah, Buford, Jefferson,
Arrowood Estates, Faith Christian School, Bear Creek Park, Central
High School, McDonald Green Elementary School, High Point Fire
Station, Tradesville, and Camp Creek Fire Station.
LAT...LON 3482 8079 3481 8033 3443 8042 3448 8085
3468 8083
TIME...MOT...LOC 2104Z 256DEG 32KT 3477 8067 3441 8076
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PL442 WWUS52 KCAE 152116 SVSCAE Severe Weather Statement National Weather Service Columbia SC 516 PM EDT Tue Aug 15 2023 SCC025-055-057-152130- /O.CON.KCAE.SV.W.0090.000000T0000Z-230815T2130Z/ Lancaster SC-Chesterfield SC-Kershaw SC- 516 PM EDT Tue Aug 15 2023 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR SOUTHEASTERN LANCASTER...NORTHWESTERN CHESTERFIELD AND NORTHERN KERSHAW COUNTIES... At 516 PM EDT, severe thunderstorms were located along a line extending from near Buford to near Westville, moving east at 35 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to trees and powerlines. Locations impacted include... Pageland, Kershaw, Heath Springs, Westville, Mt Pisgah, Buford, Jefferson, High Point Fire Station, Tradesville, Antioch, Kirk Air Base, Forty Acre Rock Preserve, Taxahaw, Pleasant Hill, Kershaw Correctional Institution, Bear Creek Park, and Central High School. LAT...LON 3481 8033 3443 8042 3447 8075 3482 8065 TIME...MOT...LOC 2116Z 256DEG 32KT 3479 8059 3443 8068 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ PL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 3:06 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Aug 15, 3:06 PM EDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
306 PM EDT Tue Aug 15 2023
.SYNOPSIS...
A weak cold front will push through the area late this afternoon
and this evening, bringing showers and storms across the
Midlands and Central Savannah River Area. Heat Advisory remains
in effect until early this evening. The front will then stall
across the coastal plain but drier air will slowly start to fill
through Friday before the heat and some elevated humidity
returns over the weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
A deep upper low is currently over the rockies along with a
positively tilted trough across the Tennessee Valley region. A cold
front is moving into northern Alabama and approaching northern
Georgia. Ahead of it, a cluster of storms is approaching the CSRA
and will continue to head eastward. Strong southwest flow has
quickly increased moisture over the area with dewpoints in the upper
70s. Temperatures are also above average with most in the upper 90s;
given this, convection has also initiated well ahead of the front
with high instability supporting and mid level lapse rates
supporting quick, pulse-like growth. Though shear is not impressive
(20-25kt bulk) there is significant CAPE to work with. DCAPE is
already currently over 1000 J/kg and will continue to rise over 1500
J/kg as we reach peak heating. Wet microbursts will be the main
threat through early afternoon within the thunderstorms well
ahead of the front, then a clustered line of thunderstorms will
move in and across Georgia and South Carolina late afternoon.
Healthy segments will be able to produce damaging straight line
winds, though CAMs have been inconsistent on the coverage of
storms heading into the evening hours. The upper level dynamics
appear to focus north of the area and strong, damaging winds may
be more scattered than what HREF and CAM guidance is
portraying. Given the dry air aloft and abundant instability
some severe storms are possible and convection will likely
linger into the evening. The front is expected to slow as it
reaches the eastern Midlands and may continue to provide showers
and storms in the PeeDee region well after midnight.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
Mid-level troughing will linger across the eastern CONUS
through Wednesday. It does begin to move slowly ewd in response
to upstream s/w that will be moving southeast/east across the
Midwest/OH Valley on Thursday/Thursday night. Consequently, the
front that is working its way into the region this afternoon
will effectively stall across the coastal plain for Wednesday as
near parallel, southwest, flow remains from 850-700mb. Dry air
advection will chase the front into the Appalachians and
possibly down into the Upstate Wednesday, leading to a fairly
strong moisture gradient across the area from the Piedmont to
the Coast. Cloud cover should be more persistent throughout the
day Wednesday thanks to this stalled front. So with some easing
of the ridge aloft and cloud cover, temps will not be nearly as
hot Wednesday (despite some southwest flow into the region);
high temps should sit around 90F for most of the area. This
stalled front will also be the focus with some weak surface
convergence for mainly diurnal showers and thunderstorms.
The digging s/w on Thursday will gradually allow the stalled
front over our area to push closer to the I-95 corridor/coast.
With the front further east and northwest flow able to develop
aloft, PWAT's and surface moisture will fall quickly in western
Midlands and CSRA. This will allow dewpoint temperatures to
fall into the 60s providing some relief to the recent heat and
humidity. Temperatures will still warm into the low 90's thanks
to downsloping and sun. Its not clear if the dry air will quite
make it all the way through to the eastern Midlands and Pee Dee
by Thursday afternoon. Have elected to continue the mention of
at least a slight chance of a shra/tsra across the western
Midlands with near low chance across the eastern Midlands.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
The long term will be dominated by a building ridge across the
Central US, with a strong signal across all guidance. As this
ridge builds Friday through the weekend into early next week.
Strengthening northwest flow aloft over our area will continue
to push some anomalously dry air into the region as temps rise
to slightly above average. The area will generally remain under
the northerly flow aloft as the ridge axis will stay stationary
over the central US. So the longer range ensembles, as seen in
the NAEFS, point to above average temps through this period but
with near average PWAT's and moisture as low level flow would
broadly retain a northerly component. With this type of pattern
and relatively limited moisture, most of the precip and storm
activity should track further north where better dynamics lie in
the exit region of the parent jet.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Numerous thunderstorms will develop this afternoon along with
heavy rain producing visibility restrictions as well. Storms
will shift east in the evening and fog may develop towards
morning in areas that received significant rain.
A cold front is moving through northern Georgia and South
Carolina then stall east of CAE overnight. Thunderstorms along
the front and ahead of it are expected into early this evening
at Augusta and Columbia terminals then shift east into
Orangeburg possibly into tonight. Guidance shows thunderstorms
will be brief as the line moves through but can't rule out some
strong storms prior to the main line. The showers may linger
overnight especially near OGB. Stratus is expected to develop
along the front as it stalls along the coast but guidance keeps
cig restrictions from TAF sites. Winds will become light and
variable overnight and remain light through tomorrow morning.
EXTENDED AVIATION OUTLOOK...Afternoon showers and thunderstorms
possible mainly along the coastal plain. Fog and stratus
possible Thursday morning.
&&
.CAE WATCHES/WARNINGS/ADVISORIES...
GA...Heat Advisory until 8 PM EDT this evening for GAZ040-063>065-
077.
SC...Heat Advisory until 8 PM EDT this evening for SCZ016-018-
020>022-025>031-035-037-038-041-115-116-135>137.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...Hazardous weather outlook, Aug 15, 3:18 AM EDT, 13 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Columbia SC 318 AM EDT Tue Aug 15 2023 GAZ040-063>065-077-SCZ016-018-020>022-025>031-035-037-038-041-115- 116-135>137-160730- Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick- Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee- Aiken-Sumter-Barnwell-Calhoun-Clarendon-Bamberg-Northern Lancaster- Southern Lancaster-Northwestern Orangeburg-Central Orangeburg- Southeastern Orangeburg- 318 AM EDT Tue Aug 15 2023 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Marginal risk of severe thunderstorms late this afternoon and evening. Damaging winds the main threat. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 15, 3:41 PM EDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
341 PM EDT Tue Aug 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM Tstm Wnd Dmg 5 SSE Longtown 34.28N 80.79W
08/15/2023 Kershaw SC Public
Public reported very strong winds at his
residence which bent his flag pole in half.
Time estimated by radar.
&&
HCSpecial weather statement, Aug 15, 3:53 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Columbia SC
353 PM EDT Tue Aug 15 2023
SCZ026>028-030-037-152030-
Lexington SC-Aiken SC-Calhoun SC-Richland SC-Saluda SC-
353 PM EDT Tue Aug 15 2023
...A strong thunderstorm will impact portions of northwestern
Calhoun, Lexington, north central Aiken, east central Saluda and
northwestern Richland Counties through 430 PM EDT...
At 353 PM EDT, Doppler radar was tracking a strong thunderstorm near
Batesburg-Leesville, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Columbia, Lexington, West Columbia, Cayce, Irmo, Batesburg-Leesville,
St. Andrews, Highway 6 at Lake Murray Dam, Red Bank, Oak Grove, South
Congaree, Pine Ridge, Gaston, Harbison State Forest, Riverbanks Zoo,
SC State Farmer's Market, Columbia Metro Airport, Pelion, Gilbert,
and Summit.
This includes the following highways...
Interstate 126 between mile markers 0 and 2.
Interstate 20 in South Carolina between mile markers 35 and 66.
Interstate 26 between mile markers 102 and 123.
Interstate 77 between mile markers 0 and 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3377 8150 3403 8154 3412 8109 3379 8101
TIME...MOT...LOC 1953Z 254DEG 28KT 3391 8143
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
PLLocal storm report, Aug 15, 3:56 PM EDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
356 PM EDT Tue Aug 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM Tstm Wnd Dmg 1 WNW Willington 33.97N 82.47W
08/15/2023 McCormick SC Law Enforcement
McCormick dispatch reported strong winds
knocking at tree down at the Mims Community
Center. Time estimated by radar.
&&
HCLocal storm report, Aug 15, 4:36 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
436 PM EDT Tue Aug 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM Tstm Wnd Gst 1 E Columbia Metro Apt 33.94N 81.11W
08/15/2023 M87 MPH Lexington SC Official NWS Obs
Columbia Metro Airport measured an 87 mph
wind gust.
&&
HCSpecial weather statement, Aug 15, 4:41 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Columbia SC
441 PM EDT Tue Aug 15 2023
SCZ016-021-022-116-152115-
Fairfield SC-Chesterfield SC-Southern Lancaster SC-Kershaw SC-
441 PM EDT Tue Aug 15 2023
...A strong thunderstorm will impact portions of northeastern
Fairfield, Lancaster, northwestern Chesterfield and northern Kershaw
Counties through 515 PM EDT...
At 441 PM EDT, Doppler radar was tracking a strong thunderstorm near
Great Falls, or 12 miles southwest of Lancaster, moving east at 35
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lancaster, Springdale, Pageland, Kershaw, Elgin, Heath Springs,
Westville, USC Lancaster, Irwin, Cassatt, Liberty Hill, Mt Pisgah,
Buford, Lake Wateree State Park, Fishing Creek Reservoir, Jefferson,
North Central High School, Arrowood Estates, Bell Town Fire Station,
and Mitford.
This includes Interstate 77 between mile markers 39 and 50.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central South Carolina.
&&
LAT...LON 3480 8037 3436 8043 3438 8106 3455 8103
3454 8090 3455 8087 3458 8088 3460 8089
3465 8089 3470 8086 3474 8088 3480 8088
TIME...MOT...LOC 2041Z 266DEG 31KT 3461 8094
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
PLLocal storm report, Aug 15, 4:42 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
442 PM EDT Tue Aug 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM Tstm Wnd Gst Owens Field 33.97N 81.00W
08/15/2023 M45 MPH Richland SC Official NWS Obs
Jim Hamilton-LB Owens Airport measured a 45
mph wind gust.
&&
HCThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 1:33 PM EDT | Special Weather Statement | CAE | Saluda | 27 min |
| Aug 15, 2:00 PM EDT | Special Weather Statement | CAE | Saluda | 30 min |
| Aug 15, 2:34 PM EDT | Severe Thunderstorm Warning | CAE | Edgefield, McCormick | 56 min |
| Aug 15, 2:37 PM EDT | Special Weather Statement | CAE | Kershaw | 23 min |
| Aug 15, 3:00 PM EDT | Special Weather Statement | CAE | Kershaw | 30 min |
| Aug 15, 3:06 PM EDT | Special Weather Statement | CAE | Fairfield | 24 min |
| Aug 15, 3:15 PM EDT | Special Weather Statement | CAE | Chesterfield | 30 min |
| Aug 15, 3:25 PM EDT | Special Weather Statement | CAE | Edgefield, Saluda | 50 min |
| Aug 15, 3:31 PM EDT | Severe Thunderstorm Warning | CAE | Edgefield, Saluda | 29 min |
| Aug 15, 3:39 PM EDT | Severe Thunderstorm Warning | CAE | Newberry, Saluda | 36 min |
| Aug 15, 3:53 PM EDT | Special Weather Statement | CAE | Lexington | 37 min |
| Aug 15, 3:56 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Newberry | 34 min |
| Aug 15, 4:00 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Lexington, Newberry, Richland, Saluda | 45 min |
| Aug 15, 4:25 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Kershaw, Lexington, Richland | 35 min |
| Aug 15, 4:41 PM EDT | Special Weather Statement | CAE | Lancaster | 34 min |
| Aug 15, 4:55 PM EDT | Severe Thunderstorm Warning | CAE | Kershaw, Lee, Richland, Sumter | 35 min |
| Aug 15, 5:24 PM EDT | Special Weather Statement | CAE | Chesterfield | 51 min |
| Aug 15, 5:29 PM EDT | Special Weather Statement | CAE | Lee | 46 min |
| Aug 15, 5:38 PM EDT | Severe Thunderstorm Warning | CAE | Lee, Sumter | 37 min |
| Aug 15, 5:59 PM EDT | Special Weather Statement | CAE | Orangeburg | 46 min |
| Aug 15, 6:15 PM EDT | Special Weather Statement | CAE | Clarendon | 45 min |
| Aug 15, 7:02 PM EDT | Special Weather Statement | CAE | Clarendon | 28 min |
| Aug 15, 7:09 PM EDT | Special Weather Statement | CAE | Clarendon | 36 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.